# SDR SWAA2021092109385

- Difficulty date: August 21, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 74,045 hours, 43,671 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 25R AT BS 540 AT FWD CARGO COMPARTMENT ; 2021-384332 / ALONG THE CUT EDGE ON STRINGER PER B737 NDT PART 6 51-00-00 PRO[26] LATE ENTRY REMOVED FASTENER BTW STR 20R TO 26R AND SPLICE LOC. BTW STR 25R TO 26R STA 500C IAW B737-700 SRM-51-40-02; [27] CORRECTED STEP #26  LATE ENTRY REMOVED FASTENER BTW STR 20R TO 26R AND SPLICE LOC. BTW STR 25R TO 26R STA 500C IAW B737-700 SRM-51-40-02 AND PERFORMED VISUAL INSPECTION ON OPEN HOLE AND NOT FOUND MORE DAMAGE; [28] COMPLETED STEP 27; [29] OK TO INSTALL SHEAR TIE (2EA) LOCATED STA 500D BETWEEN STRINGER 25R TO STRINGER 26R AND STRINGER 24R TO STRINGER 25R ; TIE CLIP (2EA) LOCATED STA 520 STRINGER 25R AND STA 500D STRINGER 25R; WEB LOCATED STRINGER 25R BETWEEN STA 500D TO STA 520; FASTENERS BTW STR 20R TO 26R BS 500C AND SPLICE LOC. BTW STR 25R TO 26R STA 500C.; [30] OK TO INSTALL GRANTED IN STEP 29 RII ACCOMPLISHED; [31] MADE AND DRILLED REPAIR PARTS: -2 CHANNEL AND -3 ANGLE (2E/A) LOC BTW BS 500C TO BS 500D STR 25R IAW B-737-700 SRM 53-00-03-2R-1 REPAIR 1; [32] CERTIFIED STEP 31 RII; [33] APPLIED PROTECTIVE TREATMENT ON REPAIR AREA AND REPAIR PARTS: -2 CHANNEL AND -3 A,NG,NRC,2021-09-14 15:37:23,22Y,Y,MX,0,0,,CRACK STRINGER 25R AT BS 540 AT FWD CARGO COMPARTMENT ; 2021-384332"
